# SDR 0102611230

- Difficulty date: July 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- Aircraft time: 109,111 hours, 26,482 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR AT SEAT 3A.  TURNED OFF RECIRCULATION FAN AND READING LIGHT AND CONTINUED TO DTW.  LANDED WITHOUT INCIDENT.  REPLACED THE OVERHEAD DECODER.  OPERATIONAL CHECK GOOD.
